# SDR SWIA200311857

- Difficulty date: March 26, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 6,100 hours, 4,865 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 750006000
- Part serial: 1373
- Condition: Malfunctioned
- Location: Selector
- Part time: 6,510 hours, 4,851 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WILL NOT RETRACT INTO UP AND STOWED POSITION WHEN GEAR LEVER SELECTED UP.  RETURNED TO COS.  REMOVED AND REPLACED NOSE LANDING GEAR SELECTOR VALVE IAW MM 32-33-10.  SWUNG NOSE GEAR 15-20 TIMES.  OPS CHECK GOOD AT THIS TIME.  LEAK CHECK GOOD AT THIS TIME.
